# SDR CALA2025073107124

- Difficulty date: July 29, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 77,943 hours, 28,800 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE HAS THE CHAIN CONNECTION HANGING LOOSE IN THE MIDDLE WHEN GIRT BAR IS ARMED.  C/O AMM TASK 03-25-66-200-801, ESCAPE SLIDE - GENERAL VISUAL INSPECTION. FOUND NO FAULTS. AIRCRAFT OKAY FOR SERVICE.
